• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Life feels ruined by bipolar.

Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Feel like hell, want to cry this morning. Yesterday evening everything started to go down hill again - the unwelcome downward spiral back in to depression, loss of motivation, loss of interest in anything and everything, feel like shutting my self away, those horrible bouts of anger. Can't take these mood swings no more, really feel like letting go and ending it all.
Feels like this bipolar is ruining my life, god why can't i be normal instead of this f*cked up person i have become.
 
KP1

KP1

Well-known member
Founding Member
Joined
Apr 4, 2008
Messages
1,500
I wish I could suggest something Colin, take care of yourself. KP
 
M

Michael

Well-known member
Founding Member
Joined
Dec 17, 2007
Messages
2,365
Location
East Lancs
Has anything happened Colin to trigger this latest 'episode'?

Try and let us know in a little more depth of how you are feeling now, it sometimes helps me just by writing it down to get a bit more of a grip on it.

Don't forget to talk with your GP or Samaritans if the need comes. Or even us!

Michael
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Hi Michael.

There'e been nothing significant that i can think of that has triggered this depression. Two weeks back my g.p stopped the anti-depressants as i was at risk of becoming dangerously high, he did however increase the morning dose of my carbamazepine and this helped level me out. Everything was going well apart from some mild side effects from the carbamazepine increase ( mostly light headidness and dizzy spells ). Over the past few days there have been unexplained eppisodes of anger, and then yesterday evening every thing started to come crashing down. Have some nasty thoughts going through my head, trying so hard not to cry though i feel like i am going to explode.
 
M

Michael

Well-known member
Founding Member
Joined
Dec 17, 2007
Messages
2,365
Location
East Lancs
It may be the time to go back to your GP and explain these new symptoms?

Michael
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Seen my g.p this morning about the way i feel and have restarted the anti-depressants, but they are going to take three days before they start to have any effect and i don't know if i can hang on that long, my head feels numb ftom all the thoughts.
 
B

bluemonday

Guest
have you got any family around or anyone you can trust to talk too
 
M

mad as a hatter

Well-known member
Joined
Jul 23, 2008
Messages
2,167
Location
scotland
sounds so familiar ur comin down from a high if i go 2 high when i don,t tk meds so when i go bk on them i totally crash i can never understand it either cause it,s always days or wks later when it happens hope ur feeling better 2 day tho
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Hi mad as a hatter.

Not that i know of, the past couple of weeks been feeling kind of normal, at some points on top of the world like nothing could go wrong, even feeling like i could take on the world and win. Maybe that could have been a high, it's been so long since i have known what a normal mood feels like.
 
Last edited:
M

mad as a hatter

Well-known member
Joined
Jul 23, 2008
Messages
2,167
Location
scotland
sounds like a high i,m no pdoc tho it,s just i get like that feel totally invincible like i can tk on the world then i totally crash and feel suicidal but i get a lot mixed mood highs and lows at same time obviously the highs r the best
 
ellamental

ellamental

Well-known member
Founding Member
Joined
May 31, 2008
Messages
70
Location
midlands
Hi Colin
I keep banging on about mood diaries so I wont mention that. No real help tp offer as up and down like a yo yo myself just now, or have been and now feel strangely vague..just wanted to say hang on in there and thinking about you :flowers:
 
companion

companion

Well-known member
Founding Member
Joined
Jul 30, 2008
Messages
124
Location
Manchester, UK
Hi just something I was thinking of that may be a cause: have you had your carbamazepine levels checked? I ask, because my understanding is that if the levels are too high they can make your feel more tired, less motivated, and disinterested. I know these are also symptoms of coming down from a high, but it may be worth asking.

I hope that you are doing as well as you can and you know that we are all here for you.

Regards,

Companion
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Hi all, thankyou for the replies.

Companion, just thinking about what you said about the carbamazerpine levels. I have a routine appointment with my p.doc in september as i am at a loss with what to do about my meds, basicaly i have the problem of the citilopram interacting with the carbamazepine sending me into a manic state, my g.p has told me when this happens to stop the citalopram and increase the carbamazepine by 100mg to level me out, this may be the cause of the recent crash, when i start to notice a depressive state to restart the anti depressants to lift me out of the hole. I'm beginning to wonder if this is what causes rapid cycling that my p.doc once mentioned.

Ho Hum, what to do :confused:
 
sweet insanity

sweet insanity

Member
Founding Member
Joined
May 14, 2008
Messages
22
Location
Denmark
keep ur head up....

Hi Colin....
I can really relate to you....I am so lucky that meds don´t help me...but antidepressive meds make me spiral into a hi within 14 days....In the beginning the doctors thought that I had bipolar rapid cycling...but it was because they experimented with antidepressive meds and meds which makes u stable....

Maybe it´s what you are experiencing...
My heart go out to u :)
 
M

mad as a hatter

Well-known member
Joined
Jul 23, 2008
Messages
2,167
Location
scotland
hi how r u feelin i,ve got rapid cycling bipolor and i can,t tk take anti depressants at all cause it makes the cycling a lot worse so my pdoc took me off them i,m on carbamazipine as well i don,t like it all side effects r horrible i,m on eplim as well i hope ur pdoc can help u with this and u find somethin 2 suit u but take care ur self in the mean time
 
Top